# SDR TSAA9833118

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPC VISIT, CORROSION WAS FOUND AT BS 727 KEEL BEAM AREA.  REPAIR ACCOMPLISHED PER ALOHA ECO 2454.  AIRCRAFT RETURNED TO SERVICE.  TAT:  46,314:38 HOURS.  TAC:  59,862.
